# SDR SWIA201904125760

- Difficulty date: April 12, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 31,732 hours, 31,589 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED STRONG SMELL FROM FRONT GALLEY OF AIRCRAFT, WITH 1 PASSENGER NEAR THE FRONT OF THE AIRCRAFT REPORTING A SMELL LIKE BURNING RUBBER. THERE WAS NO INDICATION OF SMOKE, FIRE, OR FUMES ANYWHERE THROUGHOUT THE REST OF THE CABIN OR IN THE COCKPIT AND NO INDICATIONS OF ANY PROBLEMS VIA EICAS. (FLT#4198) CLOSED PERFORMED TROUBLESHOOTING - NOTICED AN ODOR COMING FROM THE FLIGHT ATTENDANTS AIR VENT IN GALLEY, VERIFIED WITH THE FLIGHT ATTENDANT ON BOARD AT ARRIVAL THAT THE ODOR WAS THE SAME THAT SHE SMELLED. RAN ENGINES TO SEE IF ODOR INTENSIFIED IAW AMM. REMOVED AND REPLACED THE LH AND RH WATER SEPARATOR COALESCER BAG IAW AMM. NO UNUSUAL ODORS REMAIN.
